Der Cohomologie-Ring einer beliebigen Gruppe.

Beno Eckmann

Commentarii mathematici Helvetici (1945/46)

  • Volume: 18, page 232-282
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Eckmann, Beno. "Der Cohomologie-Ring einer beliebigen Gruppe.." Commentarii mathematici Helvetici 18 (1945/46): 232-282. <>.

author = {Eckmann, Beno},
journal = {Commentarii mathematici Helvetici},
keywords = {topology},
pages = {232-282},
title = {Der Cohomologie-Ring einer beliebigen Gruppe.},
url = {},
volume = {18},
year = {1945/46},

AU - Eckmann, Beno
TI - Der Cohomologie-Ring einer beliebigen Gruppe.
JO - Commentarii mathematici Helvetici
PY - 1945/46
VL - 18
SP - 232
EP - 282
KW - topology
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.